1 Reply Latest reply on Jul 26, 2015 10:00 PM by eswar6771017

    adobe flash player installations stopped by unknown script

    mauerassel Level 1

      Via my firefox v39 I try to save the „flashplayer18_ha_install.exe” from the ADOBE website, but when I open it and start the installation, a stupid script of unknown provenience stops the installation almost instantly and even this installer disappears from its original place in the download folder. I have tried to close any possible program that could evtl. stop the installation and deleted all  add-on that could possibly interfere, but I cannot stop the bitdefender antivirus program, which is the last thing I could think of stopping the installation. When I start the installer instantly appears this script and no matter whether I want to keep or stop it (by clicking on yes or no) the program is aborted and the installer disappears. Anybody who knows about a similar stupidity of Adobe programs (actually I hate this flash player but there does not seem to be an alternative?), thanks for a reply.

       

      a script stopping adobe flash player install.jpg

        • 1. Re: adobe flash player installations stopped by unknown script
          eswar6771017 Adobe Employee

          Hi mauerassel,

           

          If the DPI setting is not set to 100%, 125%, 150%, or 200% the script error will be shown.  If your DPI setting is set to something else, please set it to one of these and the installer should work.  We are working on a fix for this.

           

          To check/modify the DPI setting:

          1. Launch Control Panel and navigate to Control Panel\All Control Panel Items\Display
          2. In the left menu, select Set custom text size (DPI)
          3. In the Custom DPI Setting windows select 100%, 125%, 150%, or 200% from the drop down menu
          4. Select OK
          5. Select Apply
          6. Log off/on
          7. Online installer should now work without displaying the script error.

           

          Thanks

          Eswar.